# SDR CA050819005

- Difficulty date: August 19, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 3,301 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Part serial: 02111101
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSULATION TIP LOOSE.  HASN'T FALLEN OUT YET.  ANOTHER OPERATOR HAS HAD TWO OCCURANCE'S WERE THE CERAMIC INSULATOR CAME RIGHT OUT.
